MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLCS LLC PEDIATRIC LCP HIP PL 5.0/130/9 HOLES; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLCS LLC PEDIATRIC LCP HIP PL 5.0/130/9 HOLES; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Model Number 02.108.343
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported on (b)(6) 2022 that a patient had a history of ewing sarcoma of the right femur.There was approximate 20cm bone defect from a non-union after resection of the sarcoma.The broken plate and all screws and approximated 20cm cement spacer were removed.The femur was reamed with a 11mm ria2 head and finished reaming with a 11.5mm standard reamer and also inserted a 10mm ti cann frn/gt 340mm right femoral nail.The nail locked proximally with 2 each recon screws and distally with 2 each 5.0 locking screws.The plate was originally implanted about 6 weeks ago and broke while the patient was transferring to a chair.The procedure and patient outcome were unknown.No additional information was provided.This report is for one (1) pediatric lcp hip pl 5.0/130/9 holes this complaint involves one(1) device.

Brand Name
PEDIATRIC LCP HIP PL 5.0/130/9 HOLES
Common Device Name
ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE, STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLCS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
3035526892
MDR Report Key14252903
Report Number2939274-2022-01558
Device Sequence Number20087497
Product Code HRS
UDI-Device Identifier10886982029997
UDI-Public10886982029997
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.108.343
Device Catalogue Number02.108.343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexMale